# SDR 99ZZZX2798

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662JS
- Make and model: Beech E-90
- Aircraft serial: LW176
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Part number: PWFLL28
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TUL - AIRCRAFT DEPARTED AND HAD JUST LEVELED OUT OF 14,500 FEET WHEN SMOKE WAS DISCOVERED IN THE CABIN.  SMOKE WAS COMING FROM THE RIGHT WINDOW FRAME NEAR SEAT NR 6.  THE PILOT RETURNED TO TVL.  WELL BEFORE LANDING, THE SMOKE HAD QUIT AND CLEARED OUT OF THE CABIN.  INVESTIGATION OF AIRCRAFT AT TVL BY SKY TREK AVIATION TECHNICIANS DETERMINED THE POWER SUPPLY FOR THE FLUORESCENT LAMP HAD FAILED.  THIS CAUSED THE LAMP RESISTOR TO BE VERY HOT AND THE INSULATION SURROUNDING THE RESISTOR HAD MELTED.  NO OTHER DISCREPANCIES WERE NOTED AT THIS TIME.
